# SDR DXTA2025123106342

- Difficulty date: December 28, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 14,587 hours, 11,122 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Locked
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WHEEL BRAKE LOCKS WITH ANY BRAKE PEDAL APPLICATION GREATER THAN MODERATE CAUSING THE AIRCRAFT TO LURCH TO THE LEFT ON LANDING. CORRECTIVE ACTION: REMOVED FAILED LH BRAKE ASSY PN: 2-1601-1, S/N: 0403 AND INSTALLED AN OVERHAULED CUSTOMER SUPPLIED BRAKE ASSY P/N: 2-1601-1, S/N: 0254. VISUAL, LEAK AND OPERATIONAL TESTS SATISFACTORY. ALL WORK IAW CE560XLS MM:32-32-01
